Folded shells : a variational approach
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 19 (1992) no. 2, pp. 207-221.
@article{ASNSP_1992_4_19_2_207_0,
     author = {Percivale, Danilo},
     title = {Folded shells : a variational approach},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {207--221},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 19},
     number = {2},
     year = {1992},
     mrnumber = {1197212},
     zbl = {0780.73043},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1992_4_19_2_207_0/}
}
TY  - JOUR
AU  - Percivale, Danilo
TI  - Folded shells : a variational approach
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1992
SP  - 207
EP  - 221
VL  - 19
IS  - 2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1992_4_19_2_207_0/
LA  - en
ID  - ASNSP_1992_4_19_2_207_0
ER  - 
%0 Journal Article
%A Percivale, Danilo
%T Folded shells : a variational approach
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1992
%P 207-221
%V 19
%N 2
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1992_4_19_2_207_0/
%G en
%F ASNSP_1992_4_19_2_207_0
Percivale, Danilo. Folded shells : a variational approach. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 19 (1992) no. 2, pp. 207-221. http://www.numdam.org/item/ASNSP_1992_4_19_2_207_0/

[1] E. Acerbi - G. Buttazzo - D. Percivale, Thin inclusions in linear elasticity; a variational approach, J. Reine Angew. Math. 300 (1988), pp. 1-16. | MR | Zbl

[2] D. Caillerie, The effect of a thin inclusion of high rigidity in an elastic body, Math. Methods Appl. Sci. 2 (1980), pp. 251-270. | MR | Zbl

[3] P.G. Ciarlet - P. Destuynder, A justification of the two-dimensional linear plate model, J. Méc. Théor. Appl. 18 (1979), pp. 315-344. | MR | Zbl

[4] P.G. Ciarlet - H. Le Dret - R. Nzengwa, Modelisation de la jonction entre un corps élastique tridimensionnel et une plaque, C.R. Acad. Sci. Paris Sér. I Math. 305 (1987), pp. 55-58. | MR | Zbl

[5] P.G. Ciarlet - H. Le Dret, Justification de la condition aux limite d'encastrement d'une plaque par une méthode asymptotique, C.R. Acad. Sci. Paris Sér. I Math. 307 (1988), pp. 1015-1018. | MR | Zbl

[6] E. De Giorgi - G. Dal Maso, Γ-convergence and Calculus of Variations, Lecture Notes in Math. 979, Springer Verlag. (1983). | Zbl

[7] M.P. D, Differential geometry of curves and surfaces, Englewood-Cliff. (1976). | Zbl

[8] I. Ekeland - R. Temam, Convex Analysis and Variational problems, North Holland (1976). | MR | Zbl

[9] R.V. Kohn - M. Vogelius, A new model for thin plates with rapidly varying thichness II; a convergence proof, Quart. Appl. Math. 43 (1985), pp. 1-23. | MR | Zbl

[10] H. Le Dret, Modelisation d'une plaque pliee, (preprint).